# SDR CALA2013081990537

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,015 hours, 10,499 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Inoperative
- Location: Lt Eicas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EICAS COMPUTER INOPERATIVE.    R & R LT EICAS COMPUTER.  SOFTWARE VERIFIED.  OPS CHECKED GOOD.
